EconPapers    
Economics at your fingertips  
 

On Convergence in -Valued Fuzzy Topological Spaces

A. A. Ramadan, M. El-Dardery and Hu Zhao

Abstract and Applied Analysis, 2015, vol. 2015, 1-10

Abstract:

We introduce the concept of L -fuzzy neighborhood systems using complete MV -algebras and present important links with the theory of L -fuzzy topological spaces. We investigate the relationships among the degrees of L -fuzzy r -adherent points ( r -convergent, r -cluster, and r -limit, resp.) in an L -fuzzy topological spaces. Also, we investigate the concept of LF -continuous functions and their properties.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/730940.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/730940.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:730940

DOI: 10.1155/2015/730940

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:730940